read_connect(); //$GLOBALS[ezoic_db]->read->query("use 17things"); ?>

How long until a medicine’s side effects start?

I’ve recently started a course of tablets and am a bit worried about some of the possible side effects. How long after you start a medication until typically any potential side effects start? I’ve only been on it for 4 days so far and am experiencing one side effect, though it’s very mild.

Related Items

3 Responses to “How long until a medicine’s side effects start?”

  1. S P said:

    it depends on what the medication is. Although if it is mild then don’t worry about it. It will eventually go away.

  2. EliteSoldier said:

    Side Effects are common. Once you stop taking the medication, it would probably go away. Sometimes your body adapts to these changes eventually, it could take a week – month, and other times, your body learns to fight it.

    Make sure you talk to your doctor when you get a side effect, unless the side effect is treatable, like dissiness and head aches, but still telling the doctor can be an important thing, cause some side effects might stay in your system.

  3. Dr Frank said:

    Depends totally on the medication. Some side effects can occur in minutes other don’t develop for months or even years after the drug is started.




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives